Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: use in kids Nat'sMom

Posted by Ritch on January 17, 2003, at 22:24:50

In reply to use in kids, posted by Nat'sMom on January 16, 2003, at 11:38:15

> My 14 y/o son has been treated with Ritalin for about 4 years with only mild success. Adderall was too strong for him. His child psychiatrist switche dhim to Wellbutrin (150mg bid) about 10 days ago at my prompting - I had noticed symptoms of depression including tearfulness, irritabiliyt and lack of interst in activities. Has anyone had experience or info on the use of Straterra with kids?

Just an opinion/intuition, but that sounds like Wellbutrin-induced anxiety/agitation to me. It can cause greatly worsened social anxiety in some people.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:136102
URL: http://www.dr-bob.org/babble/20030113/msgs/136348.html